# SDR KBM2006F00017

- Difficulty date: January 6, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Aircraft time: 6,683 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 2410S
- Part serial: AR00320
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PULSE LIGHT, LT LANDING LIGHT DOES NOT FLASH WHEN PULSE LIGHT IS SELECTED, REMOVED AND REPLACE.  (K)
